# SDR IPXA2024082734194

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 25,687 hours, 15,568 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Rt K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. KRUEGER FLAP PANEL P/N A 5351020701101 DAMAGED. RETRACTS BEYOND FLUSH. VERIFIED AND WITNESSED INSTALLATION OF R/H WING KRUEGER FLAP PER A300 AMM 27-87-11-0401
